sopsi         

Loading

S. Iapichino, A. Colzi, V. Massimo - Vol. 6, Marzo 2000, num.1

Testo Bibliografia Summary Riassunto Indice

Inibitori selettivi del Reuptake della serotonina - ISRS - Sindrome da sospensione: fattori patogenetici e differenziazione tra i diversi SSRI
Selective Serotonine Reuptake Inhibitors - ISRS - Withdrawal syndrome: pathogenetic factors and differentiation between SSRIs

The withdrawal syndrome is well described for Tricyclic Antidepressant – TCA – and MonoAminoOxidase Inhibitors – IMAO – (Tyrer, 1984) and as been attributed to the cholinergic rebound (Dilsaver & Greden, 1983). Yet the newer Selective Serotonin Reuptake Inhibitor (SSRIs) may cause physical and psychological symptoms after acute discontinuation (Szabadi, 1992; Louie and Coll., 1994; Koopowitz & Berk, 1995). Some of the symptoms described after SSRIs to those reported with TCA withdrawal. The incidence of discontinuation symptoms varies widely among the different pharmacokinetic and pharmacodynamic profiles of the SSRIs.